# SDR 32007

- Difficulty date: December 26, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N604HJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5382
- Aircraft time: 8,898 hours, 5,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 17051101
- Condition: Loose
- Location: Rt Mlg
- Part time: 8,898 hours, 5,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM KPBI EN ROUTE TO KFXE, CREW NOTED RED DISAGREE MESSAGE FOR RT MLG.  CREW EXECUTED EMERGENCY MLG BLOW-DOWN.  MLG INDICATED DOWN AND LOCKED FOR ALL THREE GEAR.  UNEVENTFUL LANDING EXECUTED AT KFXE.  SUBSEQUENT INVESTIGATION FOUND LOOSE TARGET FOR PROXIMITY SENSOR.  TARGET RETIGHTENED AND OPERATIONAL CHECKS FOUND TO BE NORMAL.
